# SDR CA190403010

- Difficulty date: April 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31118
- Condition: Corroded
- Location: Cabin
- Part time: 36,971 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1-OFF CORROSION DAMAGE TO FLOOR BEAM OUTBOARD FLANGE DIMENSIONS POST BLEND OUT ARE AS FOLLOWS: 0 1.625`L X 1.090`W X 0.035` MIN. REMAINING THK (0.060` NOM THK, REF) (TC# 20190403010)
